# SDR CALA2011041400285

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 37,589 hours, 13,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ON FIRST CLASS SEATS WILL POWER ON THEN TURN OFF.  FOUND POWER SUPPLY AND BATTERY PACK FAULTY.  R&R POWER SUPPLY & BATTERY PACK AT LOCATION M1674 IAW AMM 33-51-06.  LIGHTS OPS CHECK GOOD.  BATTERY P/N AD-D717-01-100 MFG IS AERO DESIGN.
